| Title:
|
Contact des systèmes des sousgroupes d'un groupe de Lie (French) |
| Title:
|
Contact of systems of of semigroups of a group de Lie (English) |
| Author:
|
Švec, Alois |
| Language:
|
French |
| Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
| ISSN:
|
0010-2628 (print) |
| ISSN:
|
1213-7243 (online) |
| Volume:
|
2 |
| Issue:
|
4 |
| Year:
|
1961 |
| Pages:
|
3-5 |
| . |
| Category:
|
math |
| . |
| MSC:
|
22Exx |
| idZBL:
|
Zbl 0106.14704 |
| . |
| Date available:
|
2008-06-05T20:16:05Z |
| Last updated:
|
2019-02-12 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/104892 |
| . |